people are annoying that don't answer exactly what your asking. they should waste someone else's time. i'm sure you know that taking 2 doses isn't good...thankyou captain obvious. = ]
anyways. I took plan b on the 27th of July too. I wasn't due for my period till August 17th, I got it 2 days ago..7 days early. Plan B will make you feel like crap, it did it for me. I was fine the 1st 24 hrs and then 5 days later got sick. It happens definitely. It's a huge dose of hormones, and being that you took 2, I can see why your dizzy. Your not pregnant, so don't stress that or it'll make your period later.
Everyone's different, you might get it soon..or might get it late. I don't think your going to have to take a blood test, being that there was NO penetration, but since you took 2 doses, you may actually not get your period. If anything you might spot, that's normal.
Good luck and don't let these people get to you.